Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Noncommutative $ L_p$-space and operator system


Author: Kyung Hoon Han
Journal: Proc. Amer. Math. Soc. 137 (2009), 4157-4167
MSC (2000): Primary 46L07, 46L52, 47L07
Published electronically: July 14, 2009
MathSciNet review: 2538576
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that noncommutative $ L_p$-spaces satisfy the axioms of the (nonunital) operator system with a dominating constant $ 2^{1 \over p}$. Therefore, noncommutative $ L_p$-spaces can be embedded into $ B(H)$ $ 2^{1 \over p}$-completely isomorphically and complete order isomorphically.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L07, 46L52, 47L07

Retrieve articles in all journals with MSC (2000): 46L07, 46L52, 47L07


Additional Information

Kyung Hoon Han
Affiliation: Department of Mathematical Sciences, Seoul National University, San 56-1 ShinRimDong, KwanAk-Gu, Seoul 151-747, Korea
Email: kyunghoon.han@gmail.com

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10008-4
PII: S 0002-9939(09)10008-4
Received by editor(s): July 13, 2008
Received by editor(s) in revised form: February 16, 2009, and March 20, 2009
Published electronically: July 14, 2009
Additional Notes: This work was supported by the BK21 project of the Ministry of Education, Korea.
Communicated by: Marius Junge
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.